# SDR DALA2017110107907

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 85,239 hours, 11,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP LOWER SKIN DENTED.  REPAIRED IAW SRM 57-53-01.
